# SDR SIMA20190109005

- Difficulty date: January 9, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 6,262 hours, 4,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR (LEFT SIDE) HANDLE HARD TO OPEN. C/A-LUBRICATED EXTERNAL DOOR OPENING MECHANISM PER AMM 52-11-00.  DOOR PROPERLY OPENS AND CLOSES.
